Ask an expert
Question

23 Aug 2007

Thins
Is this ok to take Thins because i have a lot of friends who've been on that and they've successfully lost a lot of weight, but i've also heard from other people that it's not good cause you get heart pulpitations and stuff... i need to loose about 20 kilo's.

Please advise!
Thanks
Answer 440 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Help
I am personally totally opposed to the use of slimming pills such as Thinz. Using slimming pills or liquids like Thinz that contain ephedrine, pseudo-epinephrine or synephrine can be very harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather stick to an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
Be careful of such pills
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19339 votes
Vote